zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The norm estimates of the q-Bernstein operators for varying q>1. (English) Zbl 1236.41026
Summary: The aim of this paper is to present norm estimates in C[0,1] for the q-Bernstein basic polynomials and the q-Bernstein operators B n,q in the case q>1. While for for all n, in the case q>1, the norm B n,q increases rather rapidly as q+. In this study, it is proved that B n,q C n q n(n-1)/2 , q+ with C n =2 n(1-1 n) n-1 . Moreover, it is shown that B n,q 2q n(n-1)/2 ne as n, q. The results of the paper are illustrated by numerical examples.
41A35Approximation by operators (in particular, by integral operators)
41A60Asymptotic approximations, asymptotic expansions (steepest descent, etc.)
05A30q-calculus and related topics
[1]Andrews, G. E.; Askey, R.; Roy, R.: Special functions, (1999)
[2]Ostrovska, S.: The first decade of the q-Bernstein polynomials: results and perspectives, J. math. Anal. approx. Theory 2, No. 1, 35-51 (2007) · Zbl 1159.41301
[3]Mahmudov, N.: Convergence properties and iterations for q-stancu polynomials in compact disks, Comput. math. Appl. 59, No. 12, 3763-3769 (2010) · Zbl 1198.33009 · doi:10.1016/j.camwa.2010.04.010
[4]Mahmudov, N.: The moments for q-Bernstein operators in the case 0q1, Numer. algorithms 53, No. 4, 439-450 (2010) · Zbl 1198.41009 · doi:10.1007/s11075-009-9312-1
[5]Sabancigil, P.: Higher order generalization of q-Bernstein operators, J. comput. Anal. appl. 12, No. 4, 821-827 (2010) · Zbl 1197.41020
[6]Wang, H.: Properties of convergence for ω,q-Bernstein polynomials, J. math. Anal. appl. 340, No. 2, 1096-1108 (2008) · Zbl 1144.41004 · doi:10.1016/j.jmaa.2007.09.004
[7]Wang, H.; Ostrovska, S.: The norm estimates for the q-Bernstein operator in the case q1, Math. comp. 79, 353-363 (2010) · Zbl 1216.47013 · doi:10.1090/S0025-5718-09-02273-X
[8]Wu, Z.: The saturation of convergence on the interval [0,1] for the q-Bernstein polynomials in the case q1, J. math. Anal. appl. 357, No. 1, 137-141 (2009)
[9]Charalambides, Ch.A.: The q-Bernstein basis as a q-binomial distribution, J. statist. Plann. inference 140, No. 8, 2184-2190 (2010) · Zbl 1191.60014 · doi:10.1016/j.jspi.2010.01.014
[10]Zeiner, M.: Convergence properties of the q-deformed binomial distribution, Appl. anal. Discrete math. 4, No. 1, 66-80 (2010)
[11]Biedenharn, L. C.: The quantum group SUq(2) and a q-analogue of the boson operators, J. phys. A: math. Gen. 22, 873-878 (1989) · Zbl 0708.17015
[12]Jing, S.: The q-deformed binomial distribution and its asymptotic behaviour, J. phys. A: math. Gen. 27, 493-499 (1994) · Zbl 0820.60011 · doi:10.1088/0305-4470/27/2/031
[13]Phillips, G. M.: Interpolation and approximation by polynomials, (2003)
[14]Videnskii, V. S.: On some classes of q-parametric positive operators, Oper. theory adv. Appl. 158, 213-222 (2005) · Zbl 1088.41008
[15]Ii’inskii, A.; Ostrovska, S.: Convergence of generalized Bernstein polynomials, J. approx. Theory 116, No. 1, 100-112 (2002) · Zbl 0999.41007 · doi:10.1006/jath.2001.3657
[16]Ostrovska, S.: Q-Bernstein polynomials and their iterates, J. approx. Theory 123, No. 2, 232-255 (2003) · Zbl 1093.41013 · doi:10.1016/S0021-9045(03)00104-7
[17]Gal, S. G.: Approximation by complex Bernstein and convolution type operators, Series on concrete and applicable mathematics 8 (2009)
[18]Lewanowicz, S.; Woźny, P.: Dual generalized Bernstein basis, J. approx. Theory 138, No. 2, 129-150 (2006) · Zbl 1087.41007 · doi:10.1016/j.jat.2005.10.005
[19]Ostrovska, S.: The approximation by q-Bernstein polynomials in the case q1, Arch. math. 86, 282-288 (2006) · Zbl 1096.41004 · doi:10.1007/s00013-005-1503-y
[20]Ostrovskii, M. I.: Regularizability of inverse linear operators in Banach spaces with bases, Sib. math. J. 33, No. 3, 470-476 (1992) · Zbl 0787.47002
[21]Popov, M. M.: On norms of projectors in lp(μ) with ”small” kernels, Funct. anal. Appl. 21, No. 2, 162-163 (1987) · Zbl 0628.46023 · doi:10.1007/BF01078037
[22]Popov, M. M.: Complemented subspaces and some problems of the modern geometry of Banach spaces, Math. today (Fakt, kiev) 13, 78-116 (2007)
[23]Novikov, I. Ya.: Asymptotics of the roots of Bernstein polynomials used in the construction of modified Daubechies wavelets, Math. notes 71, No. 1–2, 217-229 (2002) · Zbl 1034.42040 · doi:10.1023/A:1013959231555